# SDR P5CA9700059

- Difficulty date: January 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Overboard Vent
- Condition: Cracked
- Location: Nr 4  Cowl
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LOWER CENTER OVERBOARD VENT OF NR 4  RIGHT COWL.  BLENDED CRACK PER BAC SRM 51-10-01 AND INSPECTED PER BAC NDTM 51-00-00, PT 6 FIG 4.
